# SDR USAA970329

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 510
- Part time: 31,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 3.75 INCH CRACK EXTENDING FORE AND AFT STATION 510 FUSELAGE LEFT SIDE STRINGER 12 ON THE SKIN.  INSTALLED DOUBLER (EXTERNAL FUSELAGE) PER SRM 53-00-01 FIGURE 201.  (M)
